# SDR USAA2014081100005

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 46,940 hours, 19,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPERATIONS CHECKED GOOD ON GND AT THIS TIME.
